# SDR AALA20021607

- Difficulty date: August 21, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 5 INCH CRACK IN LEFT WING LOWER FIXED LEADING EDGE AT WING STATION 214.  STOP DRILLED CRACK, INSTALLED REPAIR DOUBLER/ AND STRAP AARD 80559, CHECK OK.  (M)
